Jump to content
CrazyBoards.org

Does it mean anything if Seroquel has no effect?


Recommended Posts

I am somebody that can drink two extra strength 5-hour energy shots and take a nap. I can drink Mountain Dew with or without caffeine and feel no difference between the two. I can take No Doz, Mountain Dew, and a 5-hour energy and feel no buzz. They say those are signs of adult ADD...which I'm starting to wonder about more and more. My pdoc says it's 'anxiety.'

But what I am wondering about the most (I have OCD when it comes to analyzing, researching, and re-analyzing my psych health) is that I have taken low doses of Seroquel, like 25-50 mg, and high doses of Seroquel, 100/50/50/300 mg throughout the day and at bedtime and have felt absolutely no sedation, no relief from anxiety, no effect whatsoever. I DID, however, get restless legs and since being off of it, they have went away.

Most people would be knocked on their ass for days at even 50 mg of Seroquel, mental patient or not.

So how is it that this has absolutely no effect on me? Am I just truly that high strung that it doesn't effect me or is it something more?

I'd ask my pdoc, who would say I think too much and analyze too much, that he knows more about the statistics and data on it than me, that it IS working for me, and prescribe me another triple supply but at this point I don't think he knows WTF he's doing and am actively seeking a new shrink. So...I know great minds think alike and have analyzed this stuff like me...

Any ideas?

Link to comment
Share on other sites

now , my situation is that i have problems with fronto-temporal lobe activity , and when u have a bad frontal lobe activity, the things that have to give you more energy do the opposite thing... very rare.

i hope that u dont have this frontal problem, but maybe , you should think in make a SPECT to see your frontal lobe activity. ( the medications that works in frontal lobe cant works correctly in a frontal lobe with low activity )

i have similar symptoms, i can drink a energy shot and i go to bed... i take ritalin, concerta and after 2 year i fell the pill a little in me.

im have the ocd with researching like you, and i taking seroquel, now at 600mg xr i feel something but i never get knocked out ..., and im in my third month, im happy some how

i wondering with that u get restless legs , dont u take more pills than the doctor say? it happend to me with invega, now i take the pill like my pdoc say

i cant take any benzodiazepine like klonopin, it give me a paradoxical effect and i going like crazy and very angry.

try to stay with a pdoc like 3 months or 4 if u can, or u will never get a proper diagnost

hope u like the info, sorry for my bad english...

Link to comment
Share on other sites

Not having an effect from that much of seroquel seems kind of rare, but im sure there are people out there like you. What is this campral that you take? Do your other meds have a good effect on sleep? sometimes when i take lexapro and seroquel at the same time, i get more from the lexapro sleepwise than i would from seroquel. Te seroquel still has the sedating effect but doesnt knock me out, but if i took it during the day i would still feel sedated. Seoquel was more antidepressant helping than anything at the dose i took it

Link to comment
Share on other sites

Not all meds work for all people. One specific med not working for you means nothing, Really nothing. It sounds like looking for a new pdoc is an excellent plan. If you are concerned about having ADD, you should ask your new pdoc to evaluate you for it.

Link to comment
Share on other sites

i can relate to alot of what your saying but the seroquel thing confuses me. long story short i have taken varying dosages of seroquel (100 - 600mg) on and off for a number of reasons, at about 16, it knocked me on my ass in no time, at about 17 it stopped working and i was already past 200mg (the peak for seroquels sedating properties). you may, like me, just have a resistance to it at this point, however ive never taken less than 50 mg and not felt ANYTHING. even if it doesnt help me sleep, it still makes me groggy.

its one a two things from what i can tell (and forgive me if i'm missing something). either A, you've built up a resistance, or B, your not absorbing the medication.

your other reactions seem to imply that you aren't absorbing much of anything. maybe a gastrointestinal illness of sorts? i have celiac disease, wheat causes my immune system to attack my intestines and such, before i stopped eating wheat i noticed very little reaction, no reaction or even opposite reactions with medications.

i'd talk to your doctor

Link to comment
Share on other sites

I like eden's advice to get a full medical checkup if you haven't just to rule out other things. That said, you may just be one of the rare folks for whom seroquel doesn't cause much grogginess (they do exist, like any outliers). i get kinda sleepy on ANY does of seroquel, so everyone is a bit different.

good luck, and finding another pdoc if you don't like yours sounds reasonable,

Anna

Link to comment
Share on other sites

  • 1 month later...

I probably was not absorbing it. I'm off of it now but I had gastric bypass in 2009. I'm probably not absorbing much of anything, now that I think about it. If I wasn't absorbing the Seroquel does that mean I'm not absorbing the Paxil and Wellbutrin either and that's why it's taken so long to get "well"?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...